MAUDE Adverse Event Report: MEDTRONIC HEART VALVE DIVISION SIMPLICI-T BAND; HEART-VALVE, NON-ALLOGRAFT TISSUE

MEDTRONIC HEART VALVE DIVISION SIMPLICI-T BAND; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number 670100
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Information (3190)
Date of Event 12/22/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that immediately post implant of this annuloplasty band, the band was explanted and replaced with an annuloplasty band of the same size and model.The reason for the replacement was not reported.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Medtronic received additional information that one annuloplasty band was implanted in the mitral position and the other in the tricuspid position.Both bands remain implanted.Patient ethnicity and race updated.If information is provided in the future, a supplemental report will be issued.

Brand Name
SIMPLICI-T BAND
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
MEDTRONIC HEART VALVE DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key7233923
Report Number2025587-2018-00266
Device Sequence Number1476168
Product Code LWR
UDI-Device Identifier00613994759276
UDI-Public00613994759276
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K052970
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/18/2018
Device Model Number670100
Device Catalogue Number670100
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/09/2018
Supplement Date Received by Manufacturer03/13/2018
Initial Report FDA Received Date02/01/2018
Supplement Report FDA Received Date03/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR